MathSciNet Relay Station
MathSciNet bibliographic data
MR1610913 47A15 (15A99 47B49)
Jafarian, Ali A.; Rodman, Leiba; Šemrl, Peter Linear maps preserving the isomorphism class of lattices of invariant subspaces. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3607–3617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement